# SDR UALA2010102503936

- Difficulty date: October 25, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,492 hours, 11,149 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38005501
- Part serial: P1077331
- Condition: Faulty
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN ON START. UNABLE TO GET APU BACK ON LINE. REPLACED APU. OPS GOOD.
